Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gusev, S N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:110
Abstract pages:193
Full texts:68
References:29

https://www.mathnet.ru/eng/person58467
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2009
1. E. S. Demidov, V. V. Podol'skii, V. P. Lesnikov, S. A. Levchuk, S. N. Gusev, V. V. Karzanov, D. O. Filatov, “Anomalous ferromagnetic resonance in manganese- and aluminum-doped germanium layers deposited from the laser plasma”, Pis'ma v Zh. Èksper. Teoret. Fiz., 90:12 (2009),  852–855  mathnet; JETP Letters, 90:12 (2009), 754–757  isi  scopus 1

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024